Psycho-Babble Medication Thread 64210

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Withdrawal from Adderall? Provigil

Posted by HEALTHWISER2001 on May 25, 2001, at 12:07:10

Hi, all! I'm new here...so, here goes! My doctor just replaced my prescription of Adderall with Provigil. I have been on Adderall for about 2 years and it was causing extreme highs/jitterness, etc. I began the provigil about 6 days ago. The first two or three days, I felt better. Now, I'm very tired, have whole-head, neck, etc. aches; can't think straight - jump from one subject to next; can't seem to relax; shoulders tight as a ________? Please help me understand these feelings! Thanks in advance. Anything about Provigil would be very much appreciated as well.

 

Re: Withdrawal from Adderall? Provigil HEALTHWISER2001

Posted by Sulpicia on May 25, 2001, at 15:37:21

In reply to Withdrawal from Adderall? Provigil, posted by HEALTHWISER2001 on May 25, 2001, at 12:07:10

> Adderall rxed for ADD?
I've been on adderall for a while, been off for several wks
too. No similar symptoms, rather just some sleepiness and
appetite rebound. Provigil may be the cause tho:
My teen did a trial of provigil for ADD and AD augmentation.
results: no effect on ADD symptoms
bad headaches
nausea
no impact on depression
insomnia
"feeling crappy"
empty wallet -- very pricey

The study on provigil and adults with ADD can be found
under the medications link at the ADD site at About.com
it was not effective, and alas, the manufacturer's
stock dropped sharply.
The only other tidbit is gossip-science:
pdoc at university hospital where there is an on-going trial
as an AD augmentation told me that the results haven't
been too promising so far [at least 8 mo]

Another stimulant is out of the question? No other options
given?
Feel better.
S.

 

Re: Withdrawal from Adderall? Provigil Sulpicia

Posted by HEALTHWISER2001 on May 25, 2001, at 16:44:19

In reply to Re: Withdrawal from Adderall? Provigil HEALTHWISER2001, posted by Sulpicia on May 25, 2001, at 15:37:21

> > Adderall rxed for ADD?
> I've been on adderall for a while, been off for several wks
> too. No similar symptoms, rather just some sleepiness and
> appetite rebound. Provigil may be the cause tho:
> My teen did a trial of provigil for ADD and AD augmentation.
> results: no effect on ADD symptoms
> bad headaches
> nausea
> no impact on depression
> insomnia
> "feeling crappy"
> empty wallet -- very pricey
>
> The study on provigil and adults with ADD can be found
> under the medications link at the ADD site at About.com
> it was not effective, and alas, the manufacturer's
> stock dropped sharply.
> The only other tidbit is gossip-science:
> pdoc at university hospital where there is an on-going trial
> as an AD augmentation told me that the results haven't
> been too promising so far [at least 8 mo]
>
> Another stimulant is out of the question? No other options
> given?
> Feel better.
> S.
>

Thank you for replying so promptly. My headache is getting worse, my doctor's gone for the holiday, and I'm not certain whether to go back on Adderall or just quit both....probably the latter. I don't think either medication requires a gradual reduction in dosage...I believe I have read that it is out of your system within 8 to 16 hours. The headache and the "feeling crappy" just has to go. Thanks again. Hope all is well in your home! Nan

 

Re: Withdrawal from Adderall? Provigil

Posted by lawrence s. on May 26, 2001, at 12:01:34

In reply to Re: Withdrawal from Adderall? Provigil Sulpicia, posted by HEALTHWISER2001 on May 25, 2001, at 16:44:19

> > > Adderall rxed for ADD?
> > I've been on adderall for a while, been off for several wks
> > too. No similar symptoms, rather just some sleepiness and
> > appetite rebound. Provigil may be the cause tho:
> > My teen did a trial of provigil for ADD and AD augmentation.
> > results: no effect on ADD symptoms
> > bad headaches
> > nausea
> > no impact on depression
> > insomnia
> > "feeling crappy"
> > empty wallet -- very pricey
> >
> > The study on provigil and adults with ADD can be found
> > under the medications link at the ADD site at About.com
> > it was not effective, and alas, the manufacturer's
> > stock dropped sharply.
> > The only other tidbit is gossip-science:
> > pdoc at university hospital where there is an on-going trial
> > as an AD augmentation told me that the results haven't
> > been too promising so far [at least 8 mo]
> >
> > Another stimulant is out of the question? No other options
> > given?
> > Feel better.
> > S.
> >
>
> Thank you for replying so promptly. My headache is getting worse, my doctor's gone for the holiday, and I'm not certain whether to go back on Adderall or just quit both....probably the latter. I don't think either medication requires a gradual reduction in dosage...I believe I have read that it is out of your system within 8 to 16 hours. The headache and the "feeling crappy" just has to go. Thanks again. Hope all is well in your home! Nan
> > >I tried provigil for a couple weeks and I had flu-like symptoms: Headache, Bodyaches, but it seemed to really work on the deppression, social anxiety. I dont think I would try it again though. When I stopped taking it I felt really bad. L.S.

 

Re: Withdrawal from Adderall? Provigil lawrence s.

Posted by HEALTHWISER2001 on May 26, 2001, at 12:43:01

In reply to Re: Withdrawal from Adderall? Provigil, posted by lawrence s. on May 26, 2001, at 12:01:34

> > > > Adderall rxed for ADD?
> > > I've been on adderall for a while, been off for several wks
> > > too. No similar symptoms, rather just some sleepiness and
> > > appetite rebound. Provigil may be the cause tho:
> > > My teen did a trial of provigil for ADD and AD augmentation.
> > > results: no effect on ADD symptoms
> > > bad headaches
> > > nausea
> > > no impact on depression
> > > insomnia
> > > "feeling crappy"
> > > empty wallet -- very pricey
> > >
> > > The study on provigil and adults with ADD can be found
> > > under the medications link at the ADD site at About.com
> > > it was not effective, and alas, the manufacturer's
> > > stock dropped sharply.
> > > The only other tidbit is gossip-science:
> > > pdoc at university hospital where there is an on-going trial
> > > as an AD augmentation told me that the results haven't
> > > been too promising so far [at least 8 mo]
> > >
> > > Another stimulant is out of the question? No other options
> > > given?
> > > Feel better.
> > > S.
> > >
> >
> > Thank you for replying so promptly. My headache is getting worse, my doctor's gone for the holiday, and I'm not certain whether to go back on Adderall or just quit both....probably the latter. I don't think either medication requires a gradual reduction in dosage...I believe I have read that it is out of your system within 8 to 16 hours. The headache and the "feeling crappy" just has to go. Thanks again. Hope all is well in your home! Nan
> > > >I tried provigil for a couple weeks and I had flu-like symptoms: Headache, Bodyaches, but it seemed to really work on the deppression, social anxiety. I dont think I would try it again though. When I stopped taking it I felt really bad. L.S.

Thanks, L.S. As noted, yesterday, I was thinking of discontinuing it; but yesterday I took 1/2 dosage (100 mg) and today I have taken 1/2. I don't seem to feel too bad. No jitters, no headache yet, but notice some tightness in my neck and shoulders that wasn't there before I took the 1/2 dose. If it helps with my concentration over time and doesn't cause any worse symptoms, I'm hoping that the 1/2 dose may work. If not, back to finding something that will??? Thanks again! If anyone else has advice, please write. Nan


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.